# SDR DALA2019050602902

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 83,000 hours, 21,974 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 R FWD ENT DOOR WON'T ARM. CORRECTIVE ACTION: REMOVED DEBRIS OF R1 DOOR GIRT BAR OPS CHK NML. (5534174)
